Translator Disclaimer
September 2004 On large time step Godunov scheme for hyperbolic conservation laws
Jinghua Wang, Hairui Wen, Tie Zhou
Commun. Math. Sci. 2(3): 477-495 (September 2004).

Abstract

In this paper we study the large time step (LTS) Godunov scheme for scalar hyperbolic conservation laws proposed by LeVeque. We show that for an arbitrary Courant number, all the possible wave interactions in each time step occur only in a finite number of cells, and the number of cells is bounded by a constant depending on the Courant number for a given initial value problem. As an application of the result mentioned above, we show that for any given Courant number, if the total variation of the initial value satisfies some conditions, then the numerical solutions of the LTS Godunov scheme will converge to the entropy solutions of the convex scalar conservation laws.

Citation

Download Citation

Jinghua Wang. Hairui Wen. Tie Zhou. "On large time step Godunov scheme for hyperbolic conservation laws." Commun. Math. Sci. 2 (3) 477 - 495, September 2004.

Information

Published: September 2004
First available in Project Euclid: 3 March 2005

zbMATH: 1086.65530
MathSciNet: MR2118854

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2 • No. 3 • September 2004
Back to Top